MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; No Match
Model Number 1999/46
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient presented remotely via merlin.Net.Review of transmission revealed that implantable cardioverter defibrillator (icd) exhibited over sensed noise and delivered inappropriate shock.The patient reported symptoms of tiredness and feeling overwhelmed.Additionally, atrial lead noise was noted.Programming changes were made to resolve over-sensing issue on icd, and no intervention was performed for atrial lead noise.Patient condition was stable.

Brand Name
OPTISENSE LEAD
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23659792
Report Number2017865-2025-1006126
Device Sequence Number21363312
Product Code NVN
UDI-Device Identifier05414734502474
UDI-Public(01)05414734502474(10)P000009659(17)180430
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number1999/46
Device Lot NumberP000009659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; QUARTET
Patient Age62 YR
Patient SexFemale
Patient Weight71 KG